Numerical methods for integral equations of potential theory
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1250-1262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a15,
author = {Yu. I. Mokin},
title = {Numerical methods for integral equations of potential theory},
journal = {Differencialʹnye uravneni\^a},
pages = {1250--1262},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a15/}
}
Yu. I. Mokin. Numerical methods for integral equations of potential theory. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1250-1262. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a15/